Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have severe lower back pain with lower abdominal soreness. What is the cause and cure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
severe lower back pain with lower abdominal soreness, excessive gas. the lower abdominal soreness is includes the entire lowest area of the abdomen. this condition has existed for a few weeks. no other conditions to report.
Posted Fri, 4 Jan 2013 in Abdominal Pain
Answered by Dr. Ram Choudhary 1 hour later
Welcome to healthcare Magic!
There are many differential diagnoses that is possibilities with symptoms of pain abdomen and backache.
It can be the acid peptic disease, can be a spinal osteopathy, or a diverticulosis and rarely but very serious issue due to Aortic dissection.
I would advise you to get a CBC, RFT, INR, APTT, ECHO and an Ultrasound abdomen and to get a physical examination from a physician of your locality along with the reports of these investigations.for exact diagnosis and management.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor